# SDR AALA20110801TUL06

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER FIBERGLASS HAT CHANNEL INBOARD OF FORWARD SERVICE DOOR.  INSTALLED DIAPHRAM REPAIR DOUBLER AT STATIONS 160 TO 200 RIGHT BUTTLINES 36 TO 56 PER AARD 53-20-00-16.
